# SDR TSAA0753059

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Aircraft time: 46,586 hours, 72,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001000
- Condition: Cracked
- Location: Bs 747 S21-22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF SSIP, NDT INSPECTION DISCOVERED LT SKIN CRACKED INSIDE LT WING TO BODY FAIRING.  CRACK LOCATED AT BS 747 +19 BETWEEN STRINGER 21L AND 22L.  CRACK APPROXIMATELY 1.5 INCHES LONG.  CRACK WAS REPAIRED IN ACCORDANCE WITH ECO 3684.
